# SDR UIEA200300038

- Difficulty date: June 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE GEAR WHEEL TOP AT BS 366 LBL 11 FOUND CRACK FROM EDGE AND EXTENDED INBOARD APPROXIMATE 1 INCH IN LENGTH.  DEFECT FOUND DURING L-CHORD REPLACEMENT AT STATION BS 340, LBL 11.33.  REPAIR CARRIED OUT AS PER BOEING TELEX SEP-SIN-03-40H AND 8110-3.  TRIMMED CRACK AREA INCLUDING .030 INCHE INSURANCE CUT.  PERFORMED HFEC INSPECTION TO INSURE CRACK FREE-CONDITION.  INSTALLED THREE FILLERS AND A DOUBLER TO TOP PANEL WEB AND CHORD.  (M)
